# SDR ASAA2020082638725

- Difficulty date: August 26, 2020
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,856 hours, 10,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cargo Track
- Part number: 143A750027
- Part serial: UNK
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PG 12234629 FOR FWD CARGO PIT #3 NET RESTRAINT FLOOR ANCHOR WORN, ACCOMPLISH EA# 800-53EA-22901. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR 3 PER B737-800 SRM 53-00-53-2R-3;SEAMC CONTACTED JOEY NOTIFIED;THIS TERMINATES THIS DEFECT.
